# SDR 2008UALA03571

- Difficulty date: June 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 66,885 hours, 10,911 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Weak
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFT RT SVC DOOR DEPLOYMENT BAR GAS SPRING IS WEAK.  FOUND WEAK GAS SPRING IN DEPLOYMENT BAR SERVICE DOOR. REPLACED GAS SPRING IAW MM 25-66-03. AC OK FOR SERVICE.
